A note on P-Q type modular equations and their evaluations

Research output: Contribution to journalArticlepeer-review

Abstract

This article is focused on modular equation of degree 5 of composite degrees and further as an application of this, we evaluate theta function identities.

Original languageEnglish
Pages (from-to)940-956
Number of pages17
JournalSao Paulo Journal of Mathematical Sciences
Volume17
Issue number2
DOIs
Publication statusAccepted/In press - 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Statistics, Probability and Uncertainty
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'A note on P-Q type modular equations and their evaluations'. Together they form a unique fingerprint.

Cite this